On Lie powers of regular modules in characteristic 2
Rendiconti del Seminario Matematico della Università di Padova, Tome 112 (2004), pp. 41-69
Cet article a éte moissonné depuis la source Numdam
@article{RSMUP_2004__112__41_0,
author = {Kov\'acs, L. G. and St\"ohr, Ralph},
title = {On {Lie} powers of regular modules in characteristic 2},
journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
pages = {41--69},
year = {2004},
publisher = {Seminario Matematico of the University of Padua},
volume = {112},
mrnumber = {2109951},
zbl = {1162.20300},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RSMUP_2004__112__41_0/}
}
TY - JOUR AU - Kovács, L. G. AU - Stöhr, Ralph TI - On Lie powers of regular modules in characteristic 2 JO - Rendiconti del Seminario Matematico della Università di Padova PY - 2004 SP - 41 EP - 69 VL - 112 PB - Seminario Matematico of the University of Padua UR - http://geodesic.mathdoc.fr/item/RSMUP_2004__112__41_0/ LA - en ID - RSMUP_2004__112__41_0 ER -
%0 Journal Article %A Kovács, L. G. %A Stöhr, Ralph %T On Lie powers of regular modules in characteristic 2 %J Rendiconti del Seminario Matematico della Università di Padova %D 2004 %P 41-69 %V 112 %I Seminario Matematico of the University of Padua %U http://geodesic.mathdoc.fr/item/RSMUP_2004__112__41_0/ %G en %F RSMUP_2004__112__41_0
Kovács, L. G.; Stöhr, Ralph. On Lie powers of regular modules in characteristic 2. Rendiconti del Seminario Matematico della Università di Padova, Tome 112 (2004), pp. 41-69. http://geodesic.mathdoc.fr/item/RSMUP_2004__112__41_0/
